3 doctors weighed in:
Is there an increased risk of tardive dyskinesia with quetiapine?
3 doctors weighed in

Allison Greco
General Practice
2 doctors agree
In brief: Yes and no
All anytipsychotic medications carry the risk of tardive dyskinesa if used at high enough doses for long periods of time.
However, queitapine is a type of antipsychotic with a lower risk of tardive dyskinesia, and is therefore preferred over some of the others, such as haloperidol.

In brief: Yes and no
All anytipsychotic medications carry the risk of tardive dyskinesa if used at high enough doses for long periods of time.
However, queitapine is a type of antipsychotic with a lower risk of tardive dyskinesia, and is therefore preferred over some of the others, such as haloperidol.
Allison Greco
Allison Greco
Answer assisted by Allison Greco, Medical Student
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors